Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Approximately continuous transformations

Authors: Casper Goffman and Daniel Waterman
Journal: Proc. Amer. Math. Soc. 12 (1961), 116-121
MSC: Primary 26.00; Secondary 28.00
MathSciNet review: 0120327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Sur les fonctions dérivées sommables, Bull. Soc. Math. France vol. 43 (1916) pp. 161-248.
  • [2] J. Ridder, Über approximativ stetige Funktionen von zwei (und mehreren) Veranderlichen, Fund. Math. vol. 13 (1927) pp. 201-209.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.00, 28.00

Retrieve articles in all journals with MSC: 26.00, 28.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society